# SDR AALA20120601014

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- Aircraft time: 60,006 hours, 31,046 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1510 CANT FRAME CRACKED ABOVE MAINTENANCE LIGHT SWITCH.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER PER EA MD80-53-024052.
